# SDR ABXA9800424

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 2537717
- Condition: Cracked
- Location: Bs 320-340
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND CUSP BETWEEN STATION 320 TO 340 IS CRACKED.  REPAIRED CUSP IAW DC8 SRM 53-2-0.
